MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012623-29
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the review of similar incidents there is no indication of a lot specific product quality issue.There was no damage noted to the stent delivery system (sds) during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported failure to advance, difficulty to remove and stent dislodgement appear to be related to operational circumstances of the procedure.Based on the reported information, the sds failed to cross the heavily calcified anatomy which caused the reported failure to advance, difficulty to remove and ultimately the stent dislodgement.There is no indication of a product quality issue with respect to the design, manufacture.
 
Event or Problem Description
It was reported the procedure was performed to treat a heavily calcified lesion in the right iliac artery.The 7.0mm x 29mm x 80cm omnilink elite stent delivery system (sds) failed to cross due to the anatomy.Resistance was also felt with the anatomy during removal and the stent dislodged in the anatomy.A covered stent was successfully implanted treating the lesion and at the same time crushing the dislodged stent to the vessel wall.There was no adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10299765
Report Number2024168-2020-06037
Device Sequence Number11407400
Product Code NIO
UDI-Device Identifier08717648179259
UDI-Public08717648179259
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number1012623-29
Device Catalogue Number1012623-29
Device Lot Number7040641
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight56